메뉴 건너뛰기




Volumn 54, Issue 10, 1996, Pages 6479-6490

Connection between feynman integrals having different values of the space-time dimension

(1)  Tarasov, O V a  

a DESY   (Germany)

Author keywords

[No Author keywords available]

Indexed keywords


EID: 0000248819     PISSN: 15507998     EISSN: 15502368     Source Type: Journal    
DOI: 10.1103/PhysRevD.54.6479     Document Type: Article
Times cited : (618)

References (34)
  • 11
    • 85035210718 scopus 로고
    • Algebraic Topology Methods in the Theory of Feynman Relativistic Amplitudes, Battle Recontres, 1967
    • Benjamin, New York
    • T. Regge, Algebraic Topology Methods in the Theory of Feynman Relativistic Amplitudes, Battle Recontres, 1967, Lectures in mathematics and physics (Benjamin, New York, 1968)
    • (1968) Lectures in mathematics and physics
    • Regge, T.1
  • 13
    • 33749008637 scopus 로고
    • [Theor. Math. Phys. 89, 1052 (1991)]
    • (1991) Theor. Math. Phys. , vol.89 , pp. 1052


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.